MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, LDR .3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Syringes were not returned for evaluation.Note 1: manufacturer contacted pharmacist in follow-up call on 08-dec-2021 to verify status of pictures to be sent - able to establish contact with pharmacist who stated she had received the pictures from the customer and would forward to manufacturer.Note 2: manufacturer contacted pharmacist in follow-up call on 20-dec-2021 to verify status of pictures to be sent - able to establish contact with pharmacist who stated she had attempted to forward pictures, but that the e-mail address was invalid.Manufacturer confirmed e-mail address with pharmacist; pharmacist had the correct address.Note 3: manufacturer contacted pharmacist in a follow-up call to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus syringes.Pharmacist had reported complaint to distributor on behalf of the customer.Manufacturer was able to establish contact with pharmacist via telephone.Per pharmacist, the customer had stated that the plunger inside of the syringe is missing; pharmacist did not indicate on how many syringes this occurred.This was not the first time the customer had used the product of this package; the syringes had been dispensed to the customer on (b)(6) (50 months).The package had not been open or damaged when received by the customer.No symptoms and no medical attention associated with the use of the product were reported.Pharmacist stated that she will contact the customer to request they return the syringes, and a return envelope was sent to pharmacist.Pharmacist also advised that pictures of the product and the box that syringes were in were available; pharmacist was provided e-mail address to forward pictures.
 
Additional Manufacturer Narrative
Sections with additional information as of: 16-march-2022.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.Syringe was returned for evaluation.Visually inspected returned pen needle (1) and observed pen needle is missing plunger inside the syringe.Defect found.Product evaluation has been completed.Returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed, and root cause selected.Most likely underlying root cause: rc-075 supplier manufacturing defect.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13096293
Report Number1000113657-2021-00801
Device Sequence Number11844077
Product Code FMF
UDI-Device Identifier00021292005863
UDI-Public(01)00021292005863
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/03/2024
Device Model NumberSYR, LDR .3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP21002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2021
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown